# SDR VNAA202508280054

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Part number: CC670392213
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL BIN FWD. I/B MOUNT BRACKETS 2 EA. AT FS 797 LBL14 AND RBL 14 HAVE AREAS OF FRETTING CORROSION ON VERTICAL SURFACE (WHEEL BIN MOUNT). (THIS SDR IS WRITTEN FOR THE LBL BRACKET. CORRECTIVE ACTION: REMOVED LH WHEEL BIN FWD IB BRACKET AT FS 797 LBL 14 IAW CRJ 700 SRM 51-42-21-00-001-001-A01. REPLACED LH WHEEL BIN FWD. I/B MOUNT BRACKET AT FS 797 LBL 14 WITH NEW SERVICEABLE P/N CC670-39221-3 IAW CRJ 700 SRM 51-42-21-001-001-A01.
